Jump to content

Photo

Accutane Initial Break Out Info

acne accutane initial break out breakout

This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 cityof96

cityof96

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Joined: 14-September 12

Posted 14 September 2012 - 12:06 PM

For those of you who have gone on accutane and experienced an initial break out. Where did you break out?

1. On the areas that had acne when you started accutane

2. On the areas that had acne when you started accutane AND areas that were previously clear before starting accutane.


just curious as I will be starting it shortly


Also, if you didnt break out at all during your treatment, could you shed some light on the dosage you were on, body weight and severity of acne



Your help is greatly appreciated! Thank you!!!!!

#2 xjones

xjones

    New Member

  • Members
  • Posts & Likes
    Posts: 23
    Likes: 0
About Me
  • Joined: 25-November 11

Posted 15 September 2012 - 03:30 PM

1.
0.5 mg/kg
mild-moderate acne
IB: first 2 weeks.
Good luck with your treatment.

#3 cityof96

cityof96

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Joined: 14-September 12

Posted 17 September 2012 - 08:45 AM

Thanks for the reply xjones

I appreciate it!

#4 sweetpotato

sweetpotato

    Junior Member

  • Members
  • Posts & Likes
    Posts: 55
    Likes: 0
About Me
  • Joined: 19-August 10

Posted 18 September 2012 - 01:01 PM

I'm on 20mg ED and I started breaking out immediately. The acne is popping up where I had it before (T zone only, cheeks are and were 100% clear)... It feels like every single pore that is clogged is getting cleaned and gets inflamed in the process. I have pretty mild acne and I'd say that it's currently 5x worse than it was before. I even had two cysts pop up (I rarely get these).

Gotta say I did not expect to break out that bad but oh well.

Edited by sweetpotato, 18 September 2012 - 01:02 PM.


#5 Questions123

Questions123

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 0
About Me
  • Joined: 28-May 12

Posted 19 September 2012 - 02:19 AM

I started taking 40 mg. I'm a guy. At around the 8th day to the end of the first month I broke out pretty badly on my whole face accept for my forehead. It was mainly on my chin and around my nose. It was weird. But u got to tough it out. If u gotmto go in the sun wear SPF or just don't go in the sun. I got so burnt today and my face is pretty red

#6 cityof96

cityof96

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Joined: 14-September 12

Posted 19 September 2012 - 11:00 AM

Thanks for your responses sweetpotato and Questions123


i feel like my skin has been purging itself for the past month and a half. and right now my acne is mild/moderate from being severe before. im currently taking sulfatrim and cindoxyl gel. i use to take clindoxyl gel only and decided to come off it and use something else (stupid mistake!) that new product severely clogged by pores (you could see the clogged bumps). i stopped using it and went back to clindoxyl gel and a month later went on sulfatrim. i have been on sulfatrim for 2 and a half weeks now. my face went from severe to mild/moderate. face is clearing up and most of my acne is what is getting purged from what i had 3 months ago.

I hope that since my skin is already purging once i go on accutane in about a week that 1. that IB isnt that bad and 2. wont need to take the full 6 month course of accutane

Prior to coming off clinodxyl gel my skin was pretty good, one or two acne a week if any. maybe i dont even need accutane if my skin can go back to that.

Edited by cityof96, 19 September 2012 - 11:02 AM.


#7 Juicelittle

Juicelittle

    New Member

  • New Members
  • Posts & Likes
    Posts: 16
    Likes: 2
About Me
  • Joined: 10-October 12

Posted 11 October 2012 - 05:58 AM

before using accutane, my acne was very mild, with just only some whitehead pimples on my cheeks. At first i took 10mg, after 10 days increased to 20mg, and now is 40mg ED. im on accutane for 3 weeks and have IB very soon . my skin is a DISASTER, fck, i was crying a lot when i see my face in the mirror. i was off school half month. but now it seems to be much better, the acne heals fast, i do lots of research and know that the IB could happen for a month or so.
Just need time, it gonna be ok soon :)

#8 start

start

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 127
    Likes: 8
About Me
  • Joined: 24-September 11

Posted 11 October 2012 - 05:25 PM

The thing you call "initial breakout" is the skin's natural reaction to dryness. You should start using moisturizer well before your skin is dry to prevent it.